MAUDE Adverse Event Report: ARROW INTERNATIONAL LLC ARROW 2-L CVC KIT: 4 FR X 8 CM; CATHETER,INTRAVASCULAR,THERAP

ARROW INTERNATIONAL LLC ARROW 2-L CVC KIT: 4 FR X 8 CM; CATHETER,INTRAVASCULAR,THERAP
Catalog Number CDC-25402-X1A
Medical Device Problem Codes Material Twisted/Bent (2981); Unintended Movement (3026)
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 05/03/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).
 
Event or Problem Description
It was reported "while placing the actual cvc line (after initial placement of guidewire, skin nick, dialator insertion, confirming guidewire free and mobile, etc.) the guidewire kinked and migrated out of rij vessel.This necessitated new attempt for placement of line (using a different guidewire from a cook catheter kit).Additional information from the customer was requested, no information is available at this time.
 
Additional Manufacturer Narrative
Qn# (b)(4).Complaint verification testing could not be performed as no sample was returned for analysis.A device history record review was performed, and no relevant findings were identified.Without the device to evaluate the complaint could not be confirmed and the probable cause could not be determined from the available information.Teleflex will continue to monitor and trend for reports of this nature.If the sample becomes available at a later date a follow up report will be submitted with investigation results.Corrected data: section d.4.Partial udi number removed.The full udi number is not available as complainant did not report a lot number.
 
Event or Problem Description

Brand Name
ARROW 2-L CVC KIT: 4 FR X 8 CM
Common Device Name
CATHETER,INTRAVASCULAR,THERAP
Manufacturer (Section D)
ARROW INTERNATIONAL LLC
morrisville NC
Manufacturer (Section G)
ARROW INTERNATIONAL DE MEXICO S.A. DE C.V.
ave. washington 3701
colonia panamericana, chihuahua
chihuahua 31200
MX   31200
Manufacturer Contact
azhwan barazenda
3015 carrington mill blvd
morrisville, NC 27560
MDR Report Key19444821
Report Number9680794-2024-00511
Device Sequence Number3214096
Product Code FOZ
UDI-Device Identifier20801902116974
UDI-Public20801902116974
Combination Product (Y/N)N
Initial Reporter StateOH
Initial Reporter CountryUS
PMA/510(K) Number
K900263
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source User Facility,Company Representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 05/06/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Catalogue NumberCDC-25402-X1A
Device Lot NumberUNKNOWN
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/06/2024
Supplement Date Received by Manufacturer06/25/2024
Initial Report FDA Received Date06/02/2024
Supplement Report FDA Received Date07/02/2024
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
NONE REPORTED.; NONE REPORTED.
Patient SexUnknown